Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Skin rash due to birth control pills and medication for ADHD - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hello
Doctor :  
how can i help u?
User :   I went to the doctor today for a rash on my neck. He said it could be from me having ADHD. He also said it could be from my ADHD pills, and birthcontrol pills mixing together. He said it caused some kind of chemical reaction. I just wanted a second opinion
User :   Could something else be going wrong?
Doctor :   ok
Doctor :  
Doctor :  
adhd will not cause any rash
Doctor :  
what tablets are u using for adhd?
User :   i'm not sure, I think it has concerta in it
Doctor :  
Doctor :  
rash will come even in drug reaction also
Doctor :  
what tabelts are u taking for birth control?
Doctor :  
what tablet are u taking for birth control?
Doctor :  
are u there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor